PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Algebraic independence of real numbers with low density of nonzero digits

Volume 154 / 2012

Hajime Kaneko Acta Arithmetica 154 (2012), 325-351 MSC: Primary 11J81; Secondary 11B13, 11K16. DOI: 10.4064/aa154-4-1


  • Hajime KanekoDepartment of Mathematics
    College of Science and Technology
    Nihon University
    1-8-14 Kanda-Surugadai, Chiyoda-ku
    Tokyo 101-8308, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image